Darstellungen von Primzahlen durch quadratische Formen.

W. Haneke

Mathematische Zeitschrift (1969)

  • Volume: 110, page 10-14
  • ISSN: 0025-5874; 1432-1823

How to cite


Haneke, W.. "Darstellungen von Primzahlen durch quadratische Formen.." Mathematische Zeitschrift 110 (1969): 10-14. <http://eudml.org/doc/171152>.

author = {Haneke, W.},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {10-14},
title = {Darstellungen von Primzahlen durch quadratische Formen.},
url = {http://eudml.org/doc/171152},
volume = {110},
year = {1969},

AU - Haneke, W.
TI - Darstellungen von Primzahlen durch quadratische Formen.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 10
EP - 14
KW - number theory
UR - http://eudml.org/doc/171152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.